Kirkland Signature Ibuprofen IB 200 mg, 1000 Count Tablets

$24.99

GUARANTEED SAFE CHECKOUT

        • Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.
        • A medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten.
        • Use Kirkland Signature Ibuprofen IB Tablets to temporarily relieve minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; and menstrual cramps; and to temporarily reduce fever.
        • Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen in each capsule-shaped tablet, a pain reliever and fever reducer for adults and children age 12 years and over. Relieve minor aches and pains with Kirkland Signature Ibuprofen IB Tablets, a nonsteroidal anti-inflammatory drug (NSAID).
        • Compare to Motrin® IB Active Ingredient
        • Quantity: 1000 Count

Free Shipping, No Minimum

Free 2-Day shipping all over US.

Free & Easy Returns

Don’t love it? Return your items by mail for free!